Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Cayley hypersurfaces
Author: Eastwood, Michael George
Ezhov, Vladimir V.
Citation: Proceedings of the Steklov Institute of Mathematics, 2006; 253 (1):221-224
Publisher: Springer
Issue Date: 2006
ISSN: 1531-8605
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Abstract: We exhibit a family of homogeneous hypersurfaces in affine space, one in each dimension, that generalize the Cayley surface.
Description: The original publication is available at
RMID: 0020061581
DOI: 10.1134/S0081543806020180
Published version:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.